TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
498 Posts
Discussion Starter #1
Quick question,does anyone know if Plaquenil can cause insomnia?:( just wondering....as I look at the ceiling at 3am every morning!
julsie
 

·
The vortex of insanity!
Joined
·
154 Posts
Yes. It does. Are you taking it at night? I had to stop taking it because taking it in the morning made me feel ill and taking it at night kept me up. But if the general side effects aren't bad, maybe take it in the morning instead?

EDIT: my friend reminds me, I had a double issue with plaq; at the beginning of the schoolyear I took i tin the morning and would sleep for 4-5 hours a day, just pass out, and when I took it at night I wouldn't sleep at all. Sheesh. I had issues! It's possible the sleeping all the time thing was also the stress of starting college, but my friend could tell if I wasn't on my meds because I would be awake and happy rather than falling asleep all over him.
 

·
Registered
Joined
·
498 Posts
Discussion Starter #3
oh,pants!yes,I'm taking it at night because of the side effects,which has so far worked well as I've only had a bit of nausea and dodgy tum,hhhmmm,maybe try it in the mornings,thanks,Julsie
 

·
Registered
Joined
·
4,583 Posts
Hi Julsi, sorry that you are having trouble with the plaquinel. I never had a bit
of trouble with it at all. I take 200mg in the am and the same at suppertime.
I do know that anyone that has a condition with chronic pain, needs something for
depression and something for sleep. Think about it hon, be well.
 

·
Registered
Joined
·
498 Posts
Discussion Starter #5
aw,Halfpint,don't worry,been on Citalopram for ages now but I think it adds to the sleep problem really.Things have been a bit better the last few nights so maybe I'm getting used to the plaquenil,
Julsie
 
1 - 5 of 5 Posts
Top